# SDR R61A2023113000658

- Difficulty date: November 6, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,234 hours, 15,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD RH SEAT TRACK CORRODED FROM FR 12 RH TO FR20 RH, RBL 11. CORRODED FWD RH SEAT TRACK FROM FR12 TO FR20 RBL 11, REMOVED AND REPLACED IAW EMB SRM 51-41-01, 51-43-03 AND 51-43-04.
